# SDR CALA2020111601281

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 116,574 hours, 18,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AERSALE CID 513924.  EMERGENCY LIGHT BATTERY PACK LOCATED IN CEILING PANEL ABOVE ROW 2A HAS NO CHARGE, REF AERSALE CID 513924.  EMERGENCY LIGHT BATTERY PACK REPLACED AND OPERATIONS CHECKED, IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.  WORK ACCOMPLISHED BY V931299 AND INSP BY ASI QC 50 ADD EMP: V931299.
